MathSciNet Relay Station
MathSciNet bibliographic data
MR1645952 46B07 (52A20 52A21)
Litvak, A. E.; Milman, V. D.; Schechtman, G. Averages of norms and quasi-norms. Math. Ann. 312 (1998), no. 1, 95–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement